MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 17aug2023.It was reported that the device could not coil up.A 12mm x 30cm interlock was selected for use in the tortuous splenic artery.During the procedure, the coil was advanced to the outflow tract of the splenic artery aneurysm however, it was noted that it could not coil up.The coil was removed, and the procedure was completed with another of the same device.No complications were reported, and patient was stable post procedure.However, device analysis revealed that the coil was detached.
 
Additional Manufacturer Narrative
E1: initial reported facility name - (b)(6).Device evaluated by mfr: only the main coil was returned for the analysis.It was observed the main coil was stretched, detached and bent at the coil arm section.Under the microscope it was observed that the main coil was stretched, detached and bent at the coil arm section.The functional inspection could not be performed, because only the main coil was returned for the analysis.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17691847
Report Number2124215-2023-46268
Device Sequence Number12276240
Product Code KRD
UDI-Device Identifier08714729765059
UDI-Public08714729765059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0030458596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight80 KG